Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 204, NWS Jacksonville, FL

August 21, 2012Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 21, 2012, 2:08 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2012, 2:08 PM EDT (18:08 UTC)
Expired
Aug 21, 2012, 3:00 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 98 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 2:50 PM EDTTSTM WND GST 41Bunnell, FLA THUNDERSTORM WIND GUST OF 41 MPH WAS MEASURED AT THE FLAGLER COUNTY AIRPORT IN BUNNELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS52 KJAX 211808
SVRJAX
FLC035-109-211915-
/O.NEW.KJAX.SV.W.0204.120821T1808Z-120821T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT TUE AUG 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 315 PM EDT

* AT 208 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF DURBIN TO ANDALUSIA...
  OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF FRUIT COVE TO
  ANDALUSIA...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUANA
  RIVER STATE PARK...SOUTH PONTE VEDRA BEACH...SAINT AUGUSTINE
  SOUTH...SAINT AUGUSTINE...SAINT AUGUSTINE SHORES...VILANO BEACH...
  SAINT AUGUSTINE BEACH...BUTLER BEACH...BUNNELL...CRESCENT BEACH...
  PALM COAST...MARINELAND AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 2940 8116 2940 8144 2939 8146 2940 8148
      2945 8149 2951 8152 2975 8152 2980 8157
      3010 8157 3010 8133 2994 8129 2988 8126
      2977 8125 2942 8110
TIME...MOT...LOC 1808Z 270DEG 18KT 3001 8146 2951 8146

$$

SHULER
1 follow-up statement
412 
WWUS52 KJAX 211900
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE AUG 21 2012

FLC035-109-211910-
/O.CAN.KJAX.SV.W.0204.000000T0000Z-120821T1915Z/
ST. JOHNS FL-FLAGLER FL-
300 PM EDT TUE AUG 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR FLAGLER AND ST. JOHNS COUNTIES
IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OFFSHORE. 

LAT...LON 2940 8116 2940 8144 2939 8146 2940 8148
      2945 8149 2951 8152 2975 8152 2980 8157
      3010 8157 3010 8133 2994 8129 2988 8126
      2977 8125 2942 8110
TIME...MOT...LOC 1900Z 270DEG 18KT 3001 8116 2951 8116

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 9:34 AM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Aug 21, 9:34 AM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EDT TUE AUG 21 2012

...LOCALLY HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING...

.UPDATE...
FAIRLY SIGNIFICANT TROF AXIS FOR AUGUST TIME FRAME WILL PUSH
ACROSS THE FLORIDA PANHANDLE TODAY AND INTO THE FORECAST AREA
TONIGHT. AHEAD OF THIS SYSTEM DEEP ATMOSPHERIC LIFT WILL PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED STRONG STORMS ALONG
AND AHEAD OF FRONTAL BOUNDARY LYING ACROSS SOUTH GEORGIA. WITH
PRECIP WATER AMOUNTS LINGERING NEAR 2 INCHES STILL EXPECT LOCALLY
HEAVY RAINFALL TO BE MAIN THREAT ALTHOUGH STORM MOTION WILL BE
TOWARDS THE NORTHEAST AT AROUND 20 MPH. SOME STRONG STORMS WITH
GUSTY WINDS WILL BE POSSIBLE BUT LIMITED AMOUNT OF SURFACE HEATING
WILL KEEP MAX TEMPS IN THE LOWER 80S IN MOST LOCATIONS ALTHOUGH
SOUTH AND EAST OF A LINE FROM GAINESVILLE TO ST AUGUSTINE ENOUGH
SURFACE HEATING MAY PUSH TEMPS INTO THE MID/UPPER 80S AND TRIGGER
STORMS WITH GUSTY WINDS OF 50-60 MPH AND FREQUENT LIGHTNING. MAIN
FLOODING THREAT STILL EXIST ACROSS NE FL WHERE LOCALIZED 1-3 INCH
AMOUNTS OCCURRED YESTERDAY AND SATURATED SOILS WILL PROVIDE FOR
GREATEST POTENTIAL...ESPECIALLY IN URBANIZED AREAS. WEAK LOW IS
EXPECTED TO DEVELOP ALONG FRONTAL BOUNDARY IN NORTHEAST GOMEX THIS
AFTERNOON AND TRACK ACROSS THE SUWANNEE RIVER VALLEY AND SE GA
THIS EVENING...AND THIS WILL SLOWLY BRING HEAVY PCPN TO AN END
LATE THIS EVENING AND OVERNIGHT AS IT TRACKS NORTHEAST OF THE
REGION AND BRINGS IN SLIGHTLY DRIER AIRMASS INTO SE GA DURING THE
OVERNIGHT HOURS WITH JUST A FEW LINGERING SHOWERS ACROSS NORTHEAST
FLORIDA.

&&

.AVIATION...
EXPECT GENERALLY MVFR CIGS AHEAD OF EXPECTED RAINFALL/TSTM
ACTIVITY THIS AFTERNOON...THEN WILL CONTINUE TO REFINE TEMPO
GROUPS WITH POTENTIAL TSTM ACTIVITY BTWN 16-20Z AND LIKELY IFR
CIGS/VSBYS. SOME GUSTY WINDS POSSIBLE BUT NOT AS LIKELY AS
YESTERDAY EXCEPT WHERE SOME SIGNIFICANT HEATING MAY OCCUR NEAR THE
KGNV TAF LOCATION. EXPECT SOME IMPROVING CONDITIONS AFTER 00Z WITH
SOME VFR CIGS POSSIBLE OVERNIGHT AND AT LEAST SOME LIGHT MVFR FOG
EXPECTED AFTER 06Z.

&&

.MARINE...
GENERAL SW FLOW AT 10-15 KNOTS CONTINUES THROUGH TONIGHT AS WEAK
LOW WILL PASS NORTHWEST OF THE LOCAL WATERS. SEAS 2-3 FT. MAIN
THREAT WILL BE OFFSHORE MOVING STORMS AGAIN THIS AFTERNOON WITH
GUSTY WINDS.

RIP CURRENTS: LOW RISK CONTINUES WITH THE OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  69  88  68 /  70  50  30  30
SSI  83  72  85  72 /  70  60  40  40
JAX  84  71  87  70 /  70  50  50  40
SGJ  84  72  87  71 /  60  50  60  50
GNV  84  70  88  69 /  70  60  60  40
OCF  84  70  88  70 /  70  60  60  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

HESS/CHASE
Hazardous weather outlook, Aug 21, 4:42 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 AM EDT TUE AUG 21 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-220130-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
442 AM EDT TUE AUG 21 2012

...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONTAL BOUNDARY OVER CENTRAL GEORGIA...COMBINED WITH
DISTURBANCES ALOFT WILL LIKELY GENERATE ANOTHER ROUND OF WIDESPREAD
HEAVY AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALIZED RAINFALL
AMOUNTS OF 2 TO 4 INCHES OVER SATURATED GROUND CONDITIONS
WILL CREATE THE POTENTIAL FOR FLOODING...WITH FLASH FLOODING
POSSIBLE IN URBAN AND LOW-LYING AREAS WHERE EXCESSIVE RAINFALL RATES
OCCUR. IN ADDITION TO THE FLOODING CONCERNS...SCATTERED STRONG
STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE FRONTAL BOUNDARY WILL DRIFT SOUTH INTO SOUTHEAST GEORGIA ON
WEDNESDAY WHICH WILL TRIGGER ANOTHER ROUND OF NUMEROUS TO SCATTERED
SHOWERS AND THUNDERSTORMS. VERY HEAVY RAINFALL WILL REMAIN A
CONCERN...MAINLY OVER NORTHEAST FLORIDA...AND ANOTHER FLOOD WATCH
MAY BE REQUIRED.

AN INCREASING EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN
INCREASE IN RIP CURRENT RISK IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Aug 21, 12:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT TUE AUG 21 2012

FLZ040-211745-
MARION-
1258 PM EDT TUE AUG 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
145 PM EDT...

AT 1258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF LOWELL...OR 7 MILES
SOUTHWEST OF CITRA...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...OCALA...
MCINTOSH...LOWELL...ANTHONY...SPARR...CITRA...BURBANK...FORT MCCOY
AND ORANGE SPRINGS THROUGH 145 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8219 2945 8228 2946 8220 2946 8219
      2946 8221 2943 8221 2942 8214 2943 8214
      2944 8206 2950 8202 2952 8184 2949 8184
      2948 8177 2943 8177 2942 8174 2938 8174
      2936 8166 2931 8167
TIME...MOT...LOC 1658Z 252DEG 19KT 2933 8214

SHULER
Local storm report, Aug 21, 1:16 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLOOD            1 W REDDICK             29.37N 82.22W
08/21/2012                   MARION             FL   TRAINED SPOTTER

            SPOTTER REPORTED STREET FLOODING ON HIGHWAY 316 BETWEEN
            REDDICK AND FAIRFIELD.

&&

SCHASE
Special weather statement, Aug 21, 1:52 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 PM EDT TUE AUG 21 2012

FLZ033-038-211845-
FLAGLER-ST. JOHNS-
152 PM EDT TUE AUG 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS AND
NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 245 PM EDT...

AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF PICOLATA TO 8 MILES SOUTH OF HASTINGS...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPUDS...
PICOLATA...HASTINGS...ELKTON...BAKERSVILLE...DURBIN...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES...DUPONT CENTER AND PALM COAST THROUGH
245 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2952 8152 2975 8152 2980 8156 2989 8161
      2996 8160 2998 8162 3009 8164 3011 8133
      2994 8129 2988 8126 2977 8125 2958 8116
TIME...MOT...LOC 1752Z 249DEG 28KT 2999 8152 2961 8144

SHULER
Local storm report, Aug 21, 1:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLOOD            3 E NEWBERRY            29.64N 82.56W
08/21/2012                   ALACHUA            FL   EMERGENCY MNGR

            EMA REPORTS THAT 3000 BLOCK OF SW 202 STREET IN NEWBERRY
            IS FLOODED OUT AND IMPASSABLE.

0133 PM     FLOOD            5 SSE UNIVERSITY OF FLO 29.57N 82.34W
08/21/2012                   ALACHUA            FL   EMERGENCY MNGR

            EMA REPORTED FLOODING ALONG US-441 NEAR PAYNES PRAIRIE
            WITH ONE NORTHBOUND LANE CLOSED.

&&

SCHASE
Special weather statement, Aug 21, 1:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT TUE AUG 21 2012

FLZ040-211900-
MARION-
157 PM EDT TUE AUG 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM
EDT...

AT 158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
FORT MCCOY TO 2 MILES WEST OF SUMMERFIELD...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER
SPRINGS SHORES...SANTOS...FORT MCCOY...BURBANK...BELLEVIEW...
SUMMERFIELD...LYNNE...LAKE WEIR...WEIRSDALE AND SALT SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2945 8199 2946 8177 2943 8177 2942 8174
      2938 8174 2936 8166 2933 8168 2928 8164
      2905 8163 2904 8165 2896 8166 2895 8221
      2896 8221
TIME...MOT...LOC 1758Z 254DEG 26KT 2934 8184 2901 8204

SHULER
Local storm report, Aug 21, 2:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     OCALA AIRPORT           29.17N 82.22W
08/21/2012  M45 MPH          MARION             FL   AWOS

            THUNDERSTORM WIND GUST OF 45 MPH

&&

AWALKER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:52 PM EDTFlood WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Aug 21, 10:43 AM EDTSpecial Weather StatementJAXGilchrist47 min
Aug 21, 11:29 AM EDTSpecial Weather StatementJAXGilchrist46 min
Aug 21, 11:33 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union21 min
Aug 21, 11:53 AM EDTSpecial Weather StatementJAXAlachua37 min
Aug 21, 12:32 PM EDTSevere Thunderstorm WarningJAXAlachua, Putnam43 min
Aug 21, 12:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 21, 1:11 PM EDTSevere Thunderstorm WarningJAXPutnam64 min
Aug 21, 1:24 PM EDTAreal Flood AdvisoryJAXMarion, Putnam111 min
Aug 21, 1:52 PM EDTAreal Flood WarningJAXAlachua, Marion, Putnam113 min
Aug 21, 1:52 PM EDTSpecial Weather StatementJAXSaint Johns53 min
Aug 21, 1:57 PM EDTSpecial Weather StatementJAXMarion63 min
Aug 21, 2:11 PM EDTSpecial Marine WarningJAX2 hr
Aug 21, 2:36 PM EDTAreal Flood AdvisoryJAXSaint Johns84 min
Aug 21, 4:10 PM EDTSpecial Marine WarningJAX65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.